International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 119 | Views: 174

Research Paper | Mathematics | Kenya | Volume 6 Issue 7, July 2017

Spatial Motion of Multi-Pendula Systems

J. S. Prichani | T. W. Sakwa | N. O. Ongati

Abstract: A multiple chain pendula system constrained to move in space has been studied within the framework of a generalized coordinate system by using the Lagrangian formalism. Equations of motions for many body pendula systems have been derived. These equations concur very well with known data. We confirm that equations of motion for any values of n and l can be generated from our general equation which presents interesting characteristics. Solutions to these multi-pendula equations could be deduced.

Keywords: Multi-pendula system, Multi-pendulum systems, Zenith, Azimuth and Angular accelerations

Edition: Volume 6 Issue 7, July 2017,

Pages: 373 - 376

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait